# SDR SIMA20140606007

- Difficulty date: June 6, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY COMPARTMENT DOOR CUT OUT CRACKED, AFT EDGE MARKED.  REPAIRED CRACK ON BATTERY COMPARTMENT DOOR CUT OUT AFT EDGE IAW ERS-EM-5300-527.  SEE WIP & TASK ENTRIES FOR DETAILS.
